# SDR MHIA082G001

- Difficulty date: September 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N406LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5111
- Aircraft time: 8,635 hours
- Engine: Allsn 250C20
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Canopy
- Part number: 350A25000000
- Part serial: 5111
- Condition: Cracked
- Location: Door Frame
- Part time: 8,635 hours, 17,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOPY FOUND DAMAGED AT THE UPPER LT DOOR FRAME.
